General Ordinary Iyengar Inequalities

  • George A. AnastassiouEmail author
Part of the Studies in Computational Intelligence book series (SCI, volume 886)


Here we present general Iyengar type inequalities with respect to \(L_{p}\) norms, with \(1\le p\le \infty \). The method is based on the generalized Taylor’s formula. See also [2].


  1. 1.
    G.A. Anastassiou, S.S. Dragomir, On some estimates of the remainder in Taylor’s formula. J. Math. Anal. Appl. 263, 246–263 (2001)MathSciNetCrossRefGoogle Scholar
  2. 2.
    G.A. Anastassiou, General Iyengar type inequalities. J. Comput. Anal. Appl. 28(5), 786–797 (2020)Google Scholar
  3. 3.
    K.S.K. Iyengar, Note on an inequality. Math. Student 6, 75–76 (1938)zbMATHGoogle Scholar

Copyright information

© The Editor(s) (if applicable) and The Author(s), under exclusive license to Springer Nature Switzerland AG 2020

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of MemphisMemphisUSA

Personalised recommendations